... pill. I am extremely heavy which is not normal for my periods. I'm still on my period it's the second day already going on the third day. Should I be worried?
Did you make up the 2 pills you missed, and are you still taking the pills? If not you should be. The bleeding isn't a period. Our bodies are programmed to bleed when the hormone level drops and so its reacting to the missed pills. Its just withdrawal bleeding and you should be continuing your pills. Do not have unprotected sex until you're back to taking them for 7 days. Never alter your pill schedule no matter if you're bleeding or not.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
TriNessa - help, started tranessa pill pack upside down,i started with blue pills took all 8 days of
Updated 28 Feb 2012 • 1 answer
Updated 14 Aug 2012 • 2 answers
Updated 30 Jul 2013 • 1 answer
Updated 24 Feb 2014 • 1 answer
TriNessa - I am in the third week and took two late pills in a row meaning I took the first pill 12?
Updated 30 Apr 2014 • 1 answer